Donate Now
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Safer Sex & Birth Control » cramping

 - UBBFriend: Email this page to someone!    
Author Topic: cramping
zephyr_22
Neophyte
Member # 9892

Icon 1 posted      Profile for zephyr_22     Send New Private Message       Edit/Delete Post 
i have 7 more dark blue pills of my OrthoTC left, and then i have the 7 sugar pills. about a week after i started the pills, i started getting really bad cramps like i had to go to the bathroom. sometimes i would have diharea, but i dont anymore, i just get a really bad pain like i have to go to the bathroom. i usually dont have to go to the bathroom or anything, and if i wait awhile the pain goes away. will this "pain" be going away soon? is it because this is my first month of OrthoTC??
Posts: 26 | Registered: Sep 2002  |  IP: Logged | Report this post to a Moderator
confused333
Activist
Member # 6450

Icon 1 posted      Profile for confused333     Send New Private Message       Edit/Delete Post 
If these cramps are that serious, you need to go back to your doctor and make sure everything is okay and maybe get switched to different pills. Also, read the instruction manual that came with them, as they might provide answers to your questions.

Pills are sometimes supposed to help with cramps, and not make them worse so if it keeps happening and you are in serious pain, go back to your doctor.

------------------
Why does a rose represent love, when a rose always dies??

Friends are like condoms, they help out when things get hard.

Don't interrupt me when I'm talking to myself!!!


Posts: 473 | From: Virginia | Registered: Jan 2002  |  IP: Logged | Report this post to a Moderator
ErinK
Scarleteen Volunteer
Member # 1371

Icon 1 posted      Profile for ErinK     Send New Private Message       Edit/Delete Post 
Sometimes women experience side effects during the first few months of the pill that go away over time. Other times, though, severe cramping and other side effects are a sign that that particular pill formulation is not right for that particular woman, so she'd want to go to the doctor and get it checked out.

I would wait and see if the effects fade after the first month, and if they don't -- or if they become more severe, or you experience any other abnormal side effects -- go to your doctor and get checked out.

Erin


Posts: 3077 | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3